5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 429   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Stability of the matrix Dyson equation and random matrices with correlations,” Probability Theory and Related Fields, vol. 173, no. 1–2, pp. 293–373, 2019.
View | Files available | DOI
 
[4]
2017 | Journal Article | IST-REx-ID: 1337   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Universality for general Wigner-type matrices,” Probability Theory and Related Fields, vol. 169, no. 3–4, pp. 667–727, 2017.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 721   OA
O. H. Ajanki, T. H. Krüger, and L. Erdös, “Singularities of solutions to quadratic vector equations on the complex upper half plane,” Communications on Pure and Applied Mathematics, vol. 70, no. 9, pp. 1672–1705, 2017.
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1489   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Local spectral statistics of Gaussian matrices with correlated entries,” Journal of Statistical Physics, vol. 163, no. 2, pp. 280–302, 2016.
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 2179   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Local semicircle law with imprimitive variance matrix,” Electronic Communications in Probability, vol. 19, 2014.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 429   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Stability of the matrix Dyson equation and random matrices with correlations,” Probability Theory and Related Fields, vol. 173, no. 1–2, pp. 293–373, 2019.
View | Files available | DOI
 
[4]
2017 | Journal Article | IST-REx-ID: 1337   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Universality for general Wigner-type matrices,” Probability Theory and Related Fields, vol. 169, no. 3–4, pp. 667–727, 2017.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 721   OA
O. H. Ajanki, T. H. Krüger, and L. Erdös, “Singularities of solutions to quadratic vector equations on the complex upper half plane,” Communications on Pure and Applied Mathematics, vol. 70, no. 9, pp. 1672–1705, 2017.
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1489   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Local spectral statistics of Gaussian matrices with correlated entries,” Journal of Statistical Physics, vol. 163, no. 2, pp. 280–302, 2016.
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 2179   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Local semicircle law with imprimitive variance matrix,” Electronic Communications in Probability, vol. 19, 2014.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed